You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1960/8/2
On continuous solutions of a functional equation
Download
PDF
- On continuous solutions of a functional equation
Article
Original scientific text
Title
On continuous solutions of a functional equation
Authors
M. Kuczma
1
Affiliations
Kraków, Poland
Annales Polonici Mathematici
1960/8/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
209-214
Main language of publication
English
Published
1960
Exact and natural sciences
mathematics